Minimization of the Kullback information of diffusion processes
Annales de l'I.H.P. Probabilités et statistiques, Tome 30 (1994) no. 1, p. 83-132
@article{AIHPB_1994__30_1_83_0,
     author = {Cattiaux, Patrick and L\'eonard, Christian},
     title = {Minimization of the Kullback information of diffusion processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {1},
     year = {1994},
     pages = {83-132},
     zbl = {0790.60032},
     mrnumber = {1262893},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1994__30_1_83_0}
}
Cattiaux, Patrick; Léonard, Christian. Minimization of the Kullback information of diffusion processes. Annales de l'I.H.P. Probabilités et statistiques, Tome 30 (1994) no. 1, pp. 83-132. http://www.numdam.org/item/AIHPB_1994__30_1_83_0/

[AN] R. Aebi and M. Nagasawa, Large Deviations and the Propagation of Chaos for Schrödinger Processes, Prob. Th. and Rel. Fields, Vol. 94, 1992, pp. 53- 68. | MR 1189085 | Zbl 0767.60056

[Bi] P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968. | MR 233396 | Zbl 0172.21201

[Bru] M. Brunaud, Thèse, Université Paris-XI, 1989.

[Ca] E. Carlen, Conservative Diffusions, Comm. Math. Phys., Vol. 94, 1984, pp. 293-316. | MR 763381 | Zbl 0558.60059

[Cx] P. Cattiaux, Calcul stochastique et opérateurs dégénérés du second ordre, part II, Problème de Dirichlet, Bull. Sc. Math., Vol. 115, 1991, pp. 81-122. | MR 1086940 | Zbl 0790.60048

[CL1] P. Cattiaux and C. Léonard, Minimization of the Kullback Information for Some Markov Processes (in preparation).

[CL2] P. Cattiaux, C. Léonard, Large Deviations and Nelson Processes, Preprint, 1992. | MR 1307957

[CP] P. Cattiaux and F. Petit, Nelson Processes Revisited (in preparation).

[Cs] I. Csiszar, I-Divergence Geometry of Probability Distributions and Minimization Problems, Ann. of Prob., Vol. 3, 1984, pp. 146-158. | MR 365798 | Zbl 0318.60013

[DaG] D. Dawson and J. Gärtner, Large Deviations from the MacKean Vlasov Limit for Weakly Interacting Diffusions, Stochastics, Vol. 20, 1987, pp. 247- 308. | MR 885876 | Zbl 0613.60021

[DM4] C. Dellacherie and P.A. Meyer, Probabilités et potentiel, chp. XII-XVI, Hermann, 1987. | MR 488194

[DS] J.D. Deuschel and D.W. Stroock, Large deviations, Academic Press, 1989. | MR 997938 | Zbl 0705.60029

[DS1] J.D. Deuschel and D.W. Stroock, A Function Space Large Deviation Principle for Certain Stochastic Integrals, Probab. Th. Rel. Fields, Vol. 83, 1989, pp. 279-307. | MR 1012502 | Zbl 0682.60018

[Fö] H. Föllmer, The Exit Measure of a Supermartingale, Z. W., Vol. 21, 1972, pp. 154-166. | MR 309184 | Zbl 0231.60033

[Fö1] H. Föllmer, Random Fields and Diffusion Processes, École d'été de Probabilités de St Flour, L.N. Math., Vol. 1362, 1988, pp. 101-204. | MR 983373 | Zbl 0661.60063

[Fö2] H. Föllmer, An Entropy Approach to the Time Reversal of Diffusion Processes, Proc. 4th IFIP Workshop on Stoch. Diff. Eq., M. MÉTIVIER and E. PARDOUX Ed., L.N. in Control and Information, 1987.

[IW] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North Holland, 1981. | MR 637061 | Zbl 0495.60005

[Jac] J. Jacod, Problèmes de martingales, L.N. Math., 714, 1979, Springer. | MR 542115 | Zbl 0414.60053

[Ku] H. Kunita, Stochastic Differential Equations and Stochastic Flows..., École d'été de Probabilités de St Flour, L.N. Math., Vol. 907, 1984, pp. 144-305.

[Léo] C. Léonard, Thèse d'État, Université Paris-XI, 1991.

[MZ1] P.A. Meyer and W.A. Zheng, Construction de processus de Nelson réversibles, Sem. Probab. XIX, L.N. Math., 1123, 1985, pp. 12-26. | Numdam | MR 889465 | Zbl 0564.60075

[MZ2] P.A. Meyer and W.A. Zheng, Tightness Criteria for Laws of Semimartingales, Ann. I.H.P., Vol. 20, 1984, pp. 353-372. | Numdam | MR 771895 | Zbl 0551.60046

[Mi] T. Mikami, P.H.D. Thesis, Brown University.

[Na] M. Nagasawa, Schrödinger Equations and Diffusion Theory (to appear). | MR 1227100 | Zbl 0780.60003

[Ne] E. Nelson, Stochastic Mechanics and Random Fields, École d'été de Probabilités de St Flour, L.N. Math., 1362, 1988, pp. 429-450. | MR 983376 | Zbl 0669.60097

[Pe] F. Petit, Thèse, Université Paris-VII, 1991.

[RZ] S. Roelly and H. Zessin, Sur la mécanique statistique d'une particule Browniennne sur le tore, Preprint, 1991.

[Sha] M.J. Sharpe, General Theory of Markov Processes, Academic Press, 1988. | MR 958914 | Zbl 0649.60079

[SV] D.W. Stroock and S.R.S. Varadhan, On Degenerate Elliptic Parabolic Operators..., Comm. Pure. Appl. Math., Vol. 25, 1972, pp. 651-713. | MR 387812 | Zbl 0344.35041

[Ta] H. Tanabe, Equations of Evolution, Pitman 1979. | MR 533824 | Zbl 0417.35003

[Zhe] W.A. Zheng, Tightness Results for Law of diffusion Processes, Application to Stochastic Mechanis, Ann. I.H.P., Vol. 21, 1985, pp. 103-124. | Numdam | MR 798890 | Zbl 0579.60050